# SDR 9723741224

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46581
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1666
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CORROSION ON INTERNAL SKIN AT FS 1666 BETWEEN LONGERON 44R-45R.  REPAIRED PER EA 12-153552.
